Alert archive / Ohio / High Wind Watches in 2006
High Wind Watch 1, NWS Cleveland, OH
NWS Cleveland, OH issued this high wind watch at Feb 15, 2006, 3:16 PM EST for Crawford County, Erie County, Pennsylvania; 28 counties in Ohio. It took effect at Feb 16, 2006, 7:00 PM EST. It was in force for 15 hr.
The area
The counties it named.
The facts
- Issued
- Feb 15, 2006, 3:16 PM EST (20:16 UTC)
- In effect from
- Feb 16, 2006, 7:00 PM EST
- Expired
- Feb 17, 2006, 10:09 AM EST
- In force
- 15 hr
- Issued by
- NWS Cleveland, OH
All 30 counties
Ashland County, OH, Ashtabula County, OH, Crawford County, OH, Cuyahoga County, OH, Erie County, OH, Geauga County, OH, Hancock County, OH, Holmes County, OH, Huron County, OH, Knox County, OH, Lake County, OH, Lorain County, OH, Lucas County, OH, Mahoning County, OH, Marion County, OH, Medina County, OH, Morrow County, OH, Ottawa County, OH, Portage County, OH, Richland County, OH, Sandusky County, OH, Seneca County, OH, Stark County, OH, Summit County, OH, Trumbull County, OH, Wayne County, OH, Wood County, OH, Wyandot County, OH, Crawford County, PA, Erie County, PA
The radar
The Cleveland radar (KCLE), 34 km from the middle of the area, began a volume at 20:20 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Pittsburgh, PA (KPIT), launched 12:00Z, 8.3 hours before the alert went out and 189 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1936 m above ground
- 0-6 km bulk shear
- 47 kt
- 0-1 km storm-relative helicity
- 218 m²/s²
- 0-3 km storm-relative helicity
- 239 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000 WWUS71 KCLE 152016 NPWCLE URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE CLEVELAND OH 316 PM EST WED FEB 15 2006 OHZ003-006>014-017>023-027>033-036>038-047-089-PAZ001>003-160430- /O.NEW.KCLE.HW.A.0001.060217T0000Z-060217T1700Z/ LUCAS-WOOD-OTTAWA-SANDUSKY-ERIE-LORAIN-CUYAHOGA-LAKE-GEAUGA- ASHTABULA INLAND-HANCOCK-SENECA-HURON-MEDINA-SUMMIT-PORTAGE- TRUMBULL-WYANDOT-CRAWFORD-RICHLAND-ASHLAND-WAYNE-STARK-MAHONING- MARION-MORROW-HOLMES-KNOX-ASHTABULA LAKESHORE-NORTHERN ERIE- SOUTHERN ERIE- INCLUDING THE CITIES OF...TOLEDO...BOWLING GREEN...PORT CLINTON... FREMONT...SANDUSKY...LORAIN...CLEVELAND...MENTOR...CHARDON... JEFFERSON...FINDLAY...TIFFIN...NORWALK...MEDINA...AKRON... RAVENNA...WARREN...UPPER SANDUSKY...CAREY...BUCYRUS...MANSFIELD... ASHLAND...WOOSTER...CANTON...YOUNGSTOWN...MARION...MOUNT GILEAD... MILLERSBURG...MOUNT VERNON...ASHTABULA...ERIE...EDINBORO... MEADVILLE 316 PM EST WED FEB 15 2006 ...HIGH WIND WATCH IN EFFECT FROM THURSDAY EVENING THROUGH FRIDAY MORNING... THE NATIONAL WEATHER SERVICE IN CLEVELAND HAS ISSUED A HIGH WIND WATCH...WHICH IS IN EFFECT FROM THURSDAY EVENING THROUGH NOON FRIDAY. A WARM FRONT WILL MOVE NORTH OF THE AREA TO LAKE ERIE THIS EVENING AND BECOME NEARLY STATIONARY. A STORM SYSTEM WILL MOVE NORTHEAST ALONG THE FRONT AND CAUSE WINDS TO INCREASE THROUGH THE DAY THURSDAY AND POSSIBLY BECOME STRONG THURSDAY NIGHT THROUGH FRIDAY MORNING. SUSTAINED WINDS OF 25 TO 35 MPH ARE LIKELY THURSDAY NIGHT AND FRIDAY MORNING WITH GUSTS BETWEEN 50 AND 60 MPH POSSIBLE AT TIMES. A HIGH WIND WATCH MEANS THAT THE POTENTIAL EXISTS FOR STRONG DAMAGING WINDS TO DEVELOP. THESE STRONG WINDS COULD BRING DOWN TREES AND CAUSE PROPERTY DAMAGE AND POWER OUTAGES. IF A HIGH WIND WARNING IS ISSUED...STAY INSIDE...AND AWAY FROM WINDOWS. BE PREPARED FOR TREES AND OTHER DEBRIS BLOCKING ROADWAYS. STAY TUNED TO NOAA ALL HAZARDS WEATHER RADIO OR YOUR FAVORITE WEATHER SOURCE FOR THE LATEST ON THIS DEVELOPING HIGH WIND SITUATION. $$ LOMBARDY
7 follow-up statements
000 WWUS71 KCLE 160401 NPWCLE URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE CLEVELAND OH 1101 PM EST WED FEB 15 2006 OHZ003-006>014-017>023-027>033-036>038-047-089-PAZ001>003-161200- /O.CON.KCLE.HW.A.0001.060217T0000Z-060217T1700Z/ LUCAS-WOOD-OTTAWA-SANDUSKY-ERIE-LORAIN-CUYAHOGA-LAKE-GEAUGA- ASHTABULA INLAND-HANCOCK-SENECA-HURON-MEDINA-SUMMIT-PORTAGE- TRUMBULL-WYANDOT-CRAWFORD-RICHLAND-ASHLAND-WAYNE-STARK-MAHONING- MARION-MORROW-HOLMES-KNOX-ASHTABULA LAKESHORE-NORTHERN ERIE- SOUTHERN ERIE- INCLUDING THE CITIES OF...TOLEDO...BOWLING GREEN...PORT CLINTON... FREMONT...SANDUSKY...LORAIN...CLEVELAND...MENTOR...CHARDON... JEFFERSON...FINDLAY...TIFFIN...NORWALK...MEDINA...AKRON... RAVENNA...WARREN...UPPER SANDUSKY...CAREY...BUCYRUS...MANSFIELD... ASHLAND...WOOSTER...CANTON...YOUNGSTOWN...MARION...MOUNT GILEAD... MILLERSBURG...MOUNT VERNON...ASHTABULA...ERIE...EDINBORO... MEADVILLE 1101 PM EST WED FEB 15 2006 ...HIGH WIND WATCH REMAINS IN EFFECT FROM THURSDAY EVENING THROUGH FRIDAY MORNING... A HIGH WIND WATCH REMAINS IN EFFECT FROM THURSDAY EVENING THROUGH FRIDAY MORNING. A NEARLY STATIONARY FRONT WAS JUST SOUTH OF THE LAKE ERIE SHORELINE TO SOUTHWEST MISSOURI. A STORM SYSTEM WILL MOVE NORTHEAST ALONG THE FRONT AND CAUSE WINDS TO INCREASE THROUGH THE DAY THURSDAY AND POSSIBLY BECOME STRONG THURSDAY NIGHT THROUGH FRIDAY MORNING. SUSTAINED WINDS OF 25 TO 35 MPH ARE LIKELY THURSDAY NIGHT AND FRIDAY MORNING WITH GUSTS BETWEEN 50 AND 60 MPH POSSIBLE AT TIMES. A HIGH WIND WATCH MEANS THAT THE POTENTIAL EXISTS FOR STRONG DAMAGING WINDS TO DEVELOP. THESE STRONG WINDS COULD BRING DOWN TREES AND CAUSE PROPERTY DAMAGE AND POWER OUTAGES. IF A HIGH WIND WARNING IS ISSUED...STAY INSIDE...AND AWAY FROM WINDOWS. BE PREPARED FOR TREES AND OTHER DEBRIS BLOCKING ROADWAYS. STAY TUNED TO NOAA ALL HAZARDS WEATHER RADIO OR YOUR FAVORITE WEATHER SOURCE FOR THE LATEST ON THIS DEVELOPING HIGH WIND SITUATION. $$ THOMPSON
000 WWUS71 KCLE 160941 NPWCLE URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE CLEVELAND OH 441 AM EST THU FEB 16 2006 OHZ003-006>014-017>023-027>033-036>038-047-089-PAZ001>003-161745- /O.UPG.KCLE.HW.A.0001.060217T0000Z-060217T1700Z/ /O.NEW.KCLE.HW.W.0001.060217T0000Z-060217T1700Z/ LUCAS-WOOD-OTTAWA-SANDUSKY-ERIE-LORAIN-CUYAHOGA-LAKE-GEAUGA- ASHTABULA INLAND-HANCOCK-SENECA-HURON-MEDINA-SUMMIT-PORTAGE- TRUMBULL-WYANDOT-CRAWFORD-RICHLAND-ASHLAND-WAYNE-STARK-MAHONING- MARION-MORROW-HOLMES-KNOX-ASHTABULA LAKESHORE-NORTHERN ERIE- SOUTHERN ERIE- INCLUDING THE CITIES OF...TOLEDO...BOWLING GREEN...PORT CLINTON... FREMONT...SANDUSKY...LORAIN...CLEVELAND...MENTOR...CHARDON... JEFFERSON...FINDLAY...TIFFIN...NORWALK...MEDINA...AKRON... RAVENNA...WARREN...UPPER SANDUSKY...CAREY...BUCYRUS...MANSFIELD... ASHLAND...WOOSTER...CANTON...YOUNGSTOWN...MARION...MOUNT GILEAD... MILLERSBURG...MOUNT VERNON...ASHTABULA...ERIE...EDINBORO... MEADVILLE 441 AM EST THU FEB 16 2006 ...HIGH WIND WARNING IN EFFECT FROM 7 PM THIS EVENING TO 12 PM EST FRIDAY... THE NATIONAL WEATHER SERVICE IN CLEVELAND HAS UPGRADED THE HIGH WIND WATCH TO A HIGH WIND WARNING FOR NORTHERN OHIO AND NORTHWEST PENNSYLVANIA. THE HIGH WIND WARNING WILL BE IN EFFECT FROM 7 PM THIS EVENING TO 12 NOON ON FRIDAY. SOUTH WINDS OF 20 TO 30 MPH THIS EVENING WILL BECOME WEST SOUTHWEST AND INCREASE TO 30 TO 40 MPH TONIGHT WITH GUSTS TO 60 MPH. THE STRONG WINDS WILL LAST INTO FRIDAY MORNING BEFORE DECREASING TO 20 TO 30 MPH FRIDAY AFTERNOON. LOCALLY STRONG WINDS WILL LIKELY DEVELOP FIRST NEAR THE LAKE ERIE LAKE SHORE EARLY TONIGHT...MAINLY EAST OF CLEVELAND THROUGH NORTHWEST PENNSYLVANIA. MOST AREAS OF NORTHERN OHIO AND NORTHWEST PENNSYLVANIA WILL EXPERIENCE THE STRONGEST WINDS LATER TONIGHT AND EARLY FRIDAY MORNING WITH THE PASSAGE OF A COLD FRONT. DAMAGING WIND GUSTS ARE LIKELY WITH THE PASSAGE OF THE COLD FRONT AND FOR SEVERAL HOURS AFTERWARD. TREES AND POWER LINES WILL LIKELY BE DOWNED. MOTORISTS SHOULD BE ALERT FOR TREES AND OTHER DEBRIS WHICH MAY BLOCK ROADWAYS. TRUCKS AND HIGH PROFILE VEHICLES WILL BE VULNERABLE TO BEING BLOWN OVER BY THE WIND. $$
000 WWUS71 KCLE 161526 NPWCLE URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE CLEVELAND OH 1026 AM EST THU FEB 16 2006 OHZ003-006>014-017>023-027>033-036>038-047-089-PAZ001>003-162130- /O.CON.KCLE.HW.W.0001.060217T0000Z-060217T1700Z/ LUCAS-WOOD-OTTAWA-SANDUSKY-ERIE-LORAIN-CUYAHOGA-LAKE-GEAUGA- ASHTABULA INLAND-HANCOCK-SENECA-HURON-MEDINA-SUMMIT-PORTAGE- TRUMBULL-WYANDOT-CRAWFORD-RICHLAND-ASHLAND-WAYNE-STARK-MAHONING- MARION-MORROW-HOLMES-KNOX-ASHTABULA LAKESHORE-NORTHERN ERIE- SOUTHERN ERIE- INCLUDING THE CITIES OF...TOLEDO...BOWLING GREEN...PORT CLINTON... FREMONT...SANDUSKY...LORAIN...CLEVELAND...MENTOR...CHARDON... JEFFERSON...FINDLAY...TIFFIN...NORWALK...MEDINA...AKRON... RAVENNA...WARREN...UPPER SANDUSKY...CAREY...BUCYRUS...MANSFIELD... ASHLAND...WOOSTER...CANTON...YOUNGSTOWN...MARION...MOUNT GILEAD... MILLERSBURG...MOUNT VERNON...ASHTABULA...ERIE...EDINBORO... MEADVILLE 1026 AM EST THU FEB 16 2006 ...HIGH WIND WARNING REMAINS IN EFFECT FROM 7 PM THIS EVENING TO 12 PM EST FRIDAY... A HIGH WIND WARNING REMAINS IN EFFECT THIS EVENING TO NOON FRIDAY FOR NORTHERN OHIO AND NORTHWEST PENNSYLVANIA. SOUTH WINDS OF 20 TO 30 MPH THIS EVENING WILL BECOME WEST SOUTHWEST AND INCREASE TO 30 TO 40 MPH TONIGHT WITH GUSTS TO 60 MPH. THE STRONG WINDS WILL LAST INTO FRIDAY MORNING BEFORE DECREASING TO 20 TO 30 MPH FRIDAY AFTERNOON. LOCALLY STRONG WINDS WILL LIKELY DEVELOP FIRST NEAR THE LAKE ERIE LAKE SHORE EARLY TONIGHT...MAINLY EAST OF CLEVELAND THROUGH NORTHWEST PENNSYLVANIA. MOST AREAS OF NORTHERN OHIO AND NORTHWEST PENNSYLVANIA WILL EXPERIENCE THE STRONGEST WINDS LATER TONIGHT AND EARLY FRIDAY MORNING WITH THE PASSAGE OF A COLD FRONT. DAMAGING WIND GUSTS ARE LIKELY WITH THE PASSAGE OF THE COLD FRONT AND FOR SEVERAL HOURS AFTERWARD. TREES AND POWER LINES WILL LIKELY BE DOWNED. MOTORISTS SHOULD BE ALERT FOR TREES AND OTHER DEBRIS WHICH MAY BLOCK ROADWAYS. TRUCKS AND HIGH PROFILE VEHICLES WILL BE VULNERABLE TO BEING BLOWN OVER BY THE WIND. $$
000 WWUS71 KCLE 162009 NPWCLE URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE CLEVELAND OH 309 PM EST THU FEB 16 2006 OHZ003-006>014-017>023-027>033-036>038-047-089-PAZ001>003-170415- /O.CON.KCLE.HW.W.0001.060217T0000Z-060217T1700Z/ LUCAS-WOOD-OTTAWA-SANDUSKY-ERIE-LORAIN-CUYAHOGA-LAKE-GEAUGA- ASHTABULA INLAND-HANCOCK-SENECA-HURON-MEDINA-SUMMIT-PORTAGE- TRUMBULL-WYANDOT-CRAWFORD-RICHLAND-ASHLAND-WAYNE-STARK-MAHONING- MARION-MORROW-HOLMES-KNOX-ASHTABULA LAKESHORE-NORTHERN ERIE- SOUTHERN ERIE- INCLUDING THE CITIES OF...TOLEDO...BOWLING GREEN...PORT CLINTON... FREMONT...SANDUSKY...LORAIN...CLEVELAND...MENTOR...CHARDON... JEFFERSON...FINDLAY...TIFFIN...NORWALK...MEDINA...AKRON... RAVENNA...WARREN...UPPER SANDUSKY...CAREY...BUCYRUS...MANSFIELD... ASHLAND...WOOSTER...CANTON...YOUNGSTOWN...MARION...MOUNT GILEAD... MILLERSBURG...MOUNT VERNON...ASHTABULA...ERIE...EDINBORO... MEADVILLE 309 PM EST THU FEB 16 2006 ...HIGH WIND WARNING REMAINS IN EFFECT FROM 7 PM THIS EVENING TO 12 PM EST FRIDAY... A HIGH WIND WARNING REMAINS IN EFFECT FROM 7 PM THIS EVENING TO 12 PM EST FRIDAY FOR MUCH OF NORTHERN OHIO AND EXTREME NORTHWEST PENNSYLVANIA. SOUTH WINDS OF 20 TO 30 MPH THIS EVENING WILL INCREASE TO 30 TO 40 MPH AND BECOME WEST LATE TONIGHT WITH GUSTS TO 60 MPH. THE STRONG WINDS WILL LAST INTO FRIDAY MORNING BEFORE DECREASING TO 20 TO 30 MPH FRIDAY AFTERNOON. LOCALLY STRONG WINDS WILL LIKELY DEVELOP FIRST NEAR THE SHORELINE OF LAKE ERIE MAINLY EAST OF CLEVELAND THROUGH NORTHWEST PENNSYLVANIA EARLY TONIGHT. MOST AREAS OF NORTHERN OHIO AND NORTHWEST PENNSYLVANIA WILL EXPERIENCE THE STRONGEST WINDS LATER TONIGHT AND EARLY FRIDAY MORNING WITH THE PASSAGE OF A COLD FRONT. DAMAGING WIND GUSTS ARE LIKELY WITH THE PASSAGE OF THE COLD FRONT AND FOR SEVERAL HOURS AFTERWARD. TREES AND LIMBS WILL LIKELY BE DOWNED AND SOME POWER OUTAGES MAY OCCUR. MOTORISTS SHOULD BE ALERT FOR TREES AND OTHER DEBRIS WHICH MAY BLOCK ROADWAYS. TRUCKS AND HIGH PROFILE VEHICLES WILL BE VULNERABLE TO BEING BLOWN OVER BY THE WIND. $$ KIELTYKA
000 WWUS71 KCLE 170334 NPWCLE URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE CLEVELAND OH 1034 PM EST THU FEB 16 2006 OHZ003-006>014-017>023-027>033-036>038-047-089-PAZ001>003-171200- /O.CON.KCLE.HW.W.0001.000000T0000Z-060217T1700Z/ LUCAS-WOOD-OTTAWA-SANDUSKY-ERIE-LORAIN-CUYAHOGA-LAKE-GEAUGA- ASHTABULA INLAND-HANCOCK-SENECA-HURON-MEDINA-SUMMIT-PORTAGE- TRUMBULL-WYANDOT-CRAWFORD-RICHLAND-ASHLAND-WAYNE-STARK-MAHONING- MARION-MORROW-HOLMES-KNOX-ASHTABULA LAKESHORE-NORTHERN ERIE- SOUTHERN ERIE- INCLUDING THE CITIES OF...TOLEDO...BOWLING GREEN...PORT CLINTON... FREMONT...SANDUSKY...LORAIN...CLEVELAND...MENTOR...CHARDON... JEFFERSON...FINDLAY...TIFFIN...NORWALK...MEDINA...AKRON... RAVENNA...WARREN...UPPER SANDUSKY...CAREY...BUCYRUS...MANSFIELD... ASHLAND...WOOSTER...CANTON...YOUNGSTOWN...MARION...MOUNT GILEAD... MILLERSBURG...MOUNT VERNON...ASHTABULA...ERIE...EDINBORO... MEADVILLE 1034 PM EST THU FEB 16 2006 ...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 12 PM EST FRIDAY... A HIGH WIND WARNING REMAINS IN EFFECT UNTIL 12 PM EST FRIDAY. SOUTH WINDS OF 20 TO 30 MPH WILL INCREASE TO 30 TO 40 MPH AND BECOME WEST WITH GUSTS UP TO 60 MPH POSSIBLE. THE STRONG WINDS WILL LAST INTO FRIDAY MORNING BEFORE DECREASING TO 20 TO 30 MPH FRIDAY AFTERNOON. MOST AREAS OF NORTHERN OHIO AND NORTHWEST PENNSYLVANIA WILL EXPERIENCE THE STRONGEST WINDS OVERNIGHT WITH THE PASSAGE OF A COLD FRONT. DAMAGING WIND GUSTS ARE LIKELY WITH THE PASSAGE OF THE COLD FRONT AND FOR SEVERAL HOURS AFTERWARD. TREES AND LIMBS WILL LIKELY BE DOWNED AND SOME POWER OUTAGES MAY OCCUR. MOTORISTS SHOULD BE ALERT FOR TREES AND OTHER DEBRIS WHICH MAY BLOCK ROADWAYS. TRUCKS AND HIGH PROFILE VEHICLES WILL BE VULNERABLE TO BEING BLOWN OVER BY THE WIND. $$ OUDEMAN
000 WWUS71 KCLE 170922 NPWCLE URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE CLEVELAND OH 422 AM EST FRI FEB 17 2006 OHZ003-006>008-017-018-027-028-036-171500- /O.EXT.KCLE.HW.W.0001.000000T0000Z-060217T1500Z/ LUCAS-WOOD-OTTAWA-SANDUSKY-HANCOCK-SENECA-WYANDOT-CRAWFORD-MARION- INCLUDING THE CITIES OF...TOLEDO...BOWLING GREEN...PORT CLINTON... FREMONT...FINDLAY...TIFFIN...UPPER SANDUSKY...CAREY...BUCYRUS... MARION 422 AM EST FRI FEB 17 2006 ...HIGH WIND WARNING NOW IN EFFECT UNTIL 10 AM EST THIS MORNING... THE HIGH WIND WARNING FOR NORTHWEST OHIO WILL EXPIRE AT 10 AM THIS MORNING. WEST WINDS WITH GUSTS OF 50 TO 60 MPH ARE POSSIBLE EARLY THIS MORNING. THIS COULD BRING DOWN SOME TREES...BRANCHES...AND POWER LINES. TRUCKS AND HIGH PROFILE VEHICLES WILL BE VULNERABLE TO BEING BLOWN OVER BY THE WIND. THE STRONG WINDS WILL DECREASE DURING THE LATE MORNING AND BY THIS AFTERNOON THE WINDS WILL BECOME NORTHWEST AND DECREASE TO 10 TO 20 MPH. $$ OHZ009>014-019>023-029>033-037-038-047-089-PAZ001>003-171700- /O.CON.KCLE.HW.W.0001.000000T0000Z-060217T1700Z/ ERIE-LORAIN-CUYAHOGA-LAKE-GEAUGA-ASHTABULA INLAND-HURON-MEDINA- SUMMIT-PORTAGE-TRUMBULL-RICHLAND-ASHLAND-WAYNE-STARK-MAHONING- MORROW-HOLMES-KNOX-ASHTABULA LAKESHORE-NORTHERN ERIE- SOUTHERN ERIE-CRAWFORD- INCLUDING THE CITIES OF...SANDUSKY...LORAIN...CLEVELAND... MENTOR...CHARDON...JEFFERSON...NORWALK...MEDINA...AKRON... RAVENNA...WARREN...MANSFIELD...ASHLAND...WOOSTER...CANTON... YOUNGSTOWN...MOUNT GILEAD...MILLERSBURG...MOUNT VERNON... ASHTABULA...ERIE...EDINBORO...MEADVILLE 422 AM EST FRI FEB 17 2006 ...HIGH WIND WARNING REMAINS IN EFFECT UNTIL NOON EST TODAY... A HIGH WIND WARNING REMAINS IN EFFECT FOR NORTH CENTRAL AND NORTHEAST OHIO AS WELL AS NORTHWEST PENNSYLVANIA UNTIL NOON. WEST WINDS WILL GUST AS HIGH AS 60 MPH THIS MORNING. THIS WILL BRING DOWN SOME TREES...BRANCHES AND POWER LINES. TRUCKS AND HIGH PROFILE VEHICLES WILL BE VULNERABLE TO BEING BLOWN OVER BY THE WIND. THE STRONG WINDS WILL DECREASE THIS AFTERNOON BECOMING NORTHWEST AT 20 TO 30 MPH. $$
000 WWUS71 KCLE 171509 NPWCLE URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE CLEVELAND OH 1009 AM EST FRI FEB 17 2006 OHZ009>014-019>023-029>033-037-038-047-089-PAZ001>003-171615- /O.CAN.KCLE.HW.W.0001.000000T0000Z-060217T1700Z/ ERIE-LORAIN-CUYAHOGA-LAKE-GEAUGA-ASHTABULA INLAND-HURON-MEDINA- SUMMIT-PORTAGE-TRUMBULL-RICHLAND-ASHLAND-WAYNE-STARK-MAHONING- MORROW-HOLMES-KNOX-ASHTABULA LAKESHORE-NORTHERN ERIE- SOUTHERN ERIE-CRAWFORD- INCLUDING THE CITIES OF...SANDUSKY...LORAIN...CLEVELAND... MENTOR...CHARDON...JEFFERSON...NORWALK...MEDINA...AKRON... RAVENNA...WARREN...MANSFIELD...ASHLAND...WOOSTER...CANTON... YOUNGSTOWN...MOUNT GILEAD...MILLERSBURG...MOUNT VERNON... ASHTABULA...ERIE...EDINBORO...MEADVILLE 1009 AM EST FRI FEB 17 2006 ...HIGH WIND WARNING IS CANCELLED... GUSTY WESTERLY WINDS HAVE DIMINISHED CONSIDERABLY THIS MORNING. HOWEVER...WIND GUST TO 40 MPH ARE STILL POSSIBLE THROUGH MID AFTERNOON. BY THIS EVENING WINDS WILL DIMINISH TO 10 TO 20 MPH. $$ OHZ003-006>008-017-018-027-028-036-171615- /O.EXP.KCLE.HW.W.0001.000000T0000Z-060217T1500Z/ LUCAS-WOOD-OTTAWA-SANDUSKY-HANCOCK-SENECA-WYANDOT-CRAWFORD-MARION- INCLUDING THE CITIES OF...TOLEDO...BOWLING GREEN...PORT CLINTON... FREMONT...FINDLAY...TIFFIN...UPPER SANDUSKY...CAREY...BUCYRUS... MARION 1009 AM EST FRI FEB 17 2006 ...HIGH WIND WARNING HAS EXPIRED... GUSTY WESTERLY WINDS HAVE DIMINISHED CONSIDERABLY OVER THE PAST FEW HOURS THIS MORNING. HOWEVER...WIND GUST TO 40 MPH ARE STILL POSSIBLE THROUGH EARLY AFTERNOON. BY LATE AFTERNOON WINDS WILL DIMINISH TO 10 TO 20 MPH. $$
What forecasters said that day
The local office's own words before this high wind watch went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Cleveland, OH wrote its last area forecast discussion before this high wind watch went out at Feb 15, 12:49 PM EST, 2 hours 27 minutes earlier.
Area forecast discussion, Feb 15, 12:49 PM EST, 2 hours 27 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE CLEVELAND OHIO 1249 PM EST WED FEB 15 2006 .AVIATION(18Z-18Z)... HIGH CLOUDS WILL CONTINUE ACROSS THE AREA FOR THE REST OF THE AFTERNOON AND THIS EVENING. WARM FRONT WILL LIFT NORTH ACROSS THE AREA THIS EVENING AND SHOULD DO SO PRETTY QUICKLY. THIS MAY LIMIT THE AMOUNT OF SHOWER ACTIVITY OVER THE AREA TO THE EXTREME WEST. BEST AREA OF MOISTURE WILL GET INTO THE WEST AS THE WARM FRONT LIFTS NORTH ACROSS THE WESTERN PORTIONS. I WILL KEEP MENTION OF SHOWERS IN THE WEST OVERNIGHT. I THINK THE CEILINGS ARE GOING TO BE UP AND DOWN CONSIDERABLY BETWEEN VFR AND MVFR IN THE EASTERN TWO THIRDS OF THE AREA THROUGH TOMORROW MORNING. WINDS WILL GRADUALLY INCREASE AT ERIE AND BY TOMORROW MORNING I WILL HAVE WINDS 20 TO 30 KNOTS AS GRADIENT INCREASES AND DOWNSLOPING OCCURS IN COMBINATION WITH CONVERGENCE ALONG THE LAKE SHORE THERE. && .SHORT TERM (THIS AFTERNOON)... UPDATED TO CLEAN UP WORDING. && .SHORT TERM (TODAY THROUGH FRIDAY)... HIGH CLOUDS EXPANDING A BIT OVER MIDWEST BUT LOWER CLOUDS ARE CURRENTLY CONFINED NEAR WEAK COLD FRONT JUST WEST OF CHICAGO. FRONT WILL SAG SOUTH TODAY AND MODELS LAY FRONT OUT FROM NEAR TOL TO BUF BY LATE TODAY. LOWER CLOUDS WILL TRY TO MOVE ACROSS NW OHIO BY AFTERNOON AND EVENTUALLY SPREAD ACROSS MOST OF FCST AREA SO PERHAPS INCREASING CLOUDS OR SOMETHING SIMILAR TODAY ALTHOUGH WILL CERTAINLY BE SPRINGLIKE DAY BY FEBRUARY STANDARDS AND WILL PROBABLY MENTION SOME SUNSHINE AT LEAST TO START ACROSS SOUTH AND EAST. WILL CUT BACK ON CURRENT CHANCE POPS FOR TODAY ALL BUT NW OHIO. ALL MODELS PRINT OUT ISENTROPIC LIFT/UVV TONIGHT NEAR AND NORTH OF FRONT AND NAM AND GFS HINT AT CONVECTIVE TYPE UVV WORKING EASTWARD ALONG THE FRONT. BEST OVERRUNNING SURFACE WILL REMAIN WELL NORTH OF FCST AREA AS FRONT WILL BE SHALLOW BUT WITH DECENT ELEVATED CAPE TONIGHT AND INCREASING LOW LEVEL JET WOULD HAVE TO THINK THAT THERE IS A GOOD CHANCE OF SHOWERS AND EVEN SOME THUNDER. BEST POTENTIAL FOR PCPN SHOULD SHIFT NORTH AND EAST THURSDAY ALTHOUGH CANT RULE OUT SOME SHOWERS ESPECIALLY IN THE MORNING AS FRONT SHIFTS BACK NORTH AS WARM FRONT BUT WILL NOT TRY TO TIME SHOWERS AT THIS POINT. NAM AND GFS ARE WEAKER WITH DEVELOPMENT OF SURFACE LOW DROPPING CENTRAL PRESSURE TO NEAR 1000 MB NEAR LAKE MICHIGAN THURSDAY EVENING. NGM DEEPER AND CLOSER TO YESTERDAYS MODEL RUNS AT 994 MB. IN ANY CASE...THERE IS A 1046 MB SURFACE HIGH DROPPING OUT OF WESTERN CANADA SO A VERY NICE PRESSURE GRADIENT IN PLACE. LOW LEVEL JET PROGGED TO INCREASE TO NEAR 80 KTS BY THURSDAY NIGHT ALTHOUGH WITH VERY WARM AIR IN PLACE MIXING WILL BE LIMITED UNTIL FROPA OR IF CONVECTION CAN DEVELOP. WILL CONTINUE TO MENTION A CHANCE OF THUNDER THURSDAY NIGHT ALTHOUGH BUFKIT MODEL SOUNDINGS ARE NOT ALL THAT UNSTABLE BUT WITH GOOD DIVERGENCE ALOFT AND DEEPENING DYNAMIC SYSTEM CERTAINLY CAN EXPECT AT LEAST A CHANCE OF THUNDERSTORMS. FROPA TIMING LOOKS SIMILAR TO CURRENT FCST THURSDAY NIGHT WITH STRONG CAA FRIDAY AND FALLING TEMPS. WIND SHOULD BLOW GOOD FOR SEVERAL HOURS AFTER FROPA WITH ISALOBARIC PUSH AND THEN START TO DIMINISH. COLDEST ARCTIC AIR MAY TAKE UNTIL A SECONDARY COLD FRONT CROSSES THE AREA EARLY SATURDAY. SOME LAKE EFFECT LIKELY FRIDAY BUT DRY SLOT AIR AND LIMITED RESIDENCE TIME AND SOME RIDGING LATE WILL LIKELY KEEP THE LAKE EFFECT SNOW IN CHECK. TEMPS ARE TRICKY TODAY NEAR THE FRONT. GRADIENT WILL LIGHTEN UP AND WIND WILL SHIFT AT MOST LOCATIONS LATE TODAY OR EARLY TONIGHT REGARDLESS OF POSITION OF FRONT AS PRESSURE FALLS TO THE SOUTHWEST. THINK FRONT WILL GET CLOSE TO TOL AND PROB STAY JUST NORTH OF REMAINDER OF FCST AREA ALTHOUGH WITH LIGHT GRADIENT AND WIND TRYING TO SHIFT MAY LAKE BREEZE LATE IN THE AFTERNOON. FARTHER SOUTH TEMPS SHOULD TAKE A RUN AT 50 OR EVEN A LITTLE BETTER BASED ON UPSTREAM MAX TEMPS FROM YESTERDAY AND THE FACT THAT THE SNOWCOVER WILL MOSTLY BE MELTED SO WILL GO A CATEGORY OR TWO ABOVE GFS TEMP GUIDANCE. WITH LGT WINDS EARLY TONIGHT TEMPS COULD RADIATE A BIT AND WILL NOT STRAY MUCH FROM TEMP GUIDANCE WITH LOWS GENERALLY 35 TO 40. HAVE TO GO WARMER THAN GUIDANCE TOMORROW AS BOUNDARY LAYER WARMS SO MUCH...THE ONLY WAY TEMPS CAN REMAIN SUPPRESSED IS WITH RAIN AND BELIEVE MUCH OF THE DAY SHOULD BECOME DRY. && .LONG TERM(FRIDAY NIGHT THROUGH TUESDAY)... DID NOT CHANGE EXTENDED MUCH. THINK WE HAVE A DECENT SHOT AT SOME LGT TO MODERATE LAKE EFFECT SATURDAY WITH LGT FLOW OFF THE LAKE BUT INVERSION WILL BE LOWERING WITH RIDGING BY SAT NGT SO WILL LIKELY NOT BE A BIG EVENT. YESTERDAYS LONG TERM DISCUSSION FOLLOWS... TWO WX SYSTEMS FOR THE LONG TERM. A SHOT OF VERY COLD AIR. HOWEVER...MODELS ARE CONSISTENT WITH PLENTY OF SURFACE RIDGING AT TIMES THROUGH SUNDAY. THE BEST CHANCE FOR ANY LAKE EFFECT WOULD BE FRIDAY THROUGH SATURDAY...HOWEVER...THE INVERSION IS LOW BUT THE LAKE AND 850 MB TEMPERATURE DIFFERENCE IS NEAR 20C AT TIMES. ATTM JUST GOING WITH CHANCE POPS. SKY COVER MIGHT NOT BE TOO BAD...PARTLY CLOUDY. TEMPERATURES WILL FALL ON FRIDAY AS 850 MB TEMPS DROP OVER 15C IN 12 HOURS OR LESS. A LOW PRESSURE AREA MOVES THROUGH KENTUCKY FOR LATE SUNDAY INTO MONDAY WITH SOME SNOW AND THEN SOME LAKE EFFECT TUESDAY...CHANCE POPS. BECAUSE IT IS SO FAR OUT TIMING AND LOCATION WILL BE ISSUES. GUIDANCE TEMPS OK...WENT A LITTLE COLDER FOR SATURDAY BASED ON 850 MB TEMPERATURES. && .CLE WATCHES/WARNINGS/ADVISORIES... .OH...NONE. .PA...NONE. && SHORT TERM...LW/KOSARIK LONG TERM...KOSARIK/KIELTYKA AVIATION...LOMBARDY
Hazardous weather outlook, Feb 15, 5:33 AM EST, 9 hours 43 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE CLEVELAND OH 533 AM EST WED FEB 15 2006 OHZ003-006>014-017>023-027>033-036>038-047-089-PAZ001>003-161045- LUCAS-WOOD-OTTAWA-SANDUSKY-ERIE-LORAIN-CUYAHOGA-LAKE-GEAUGA- ASHTABULA INLAND-HANCOCK-SENECA-HURON-MEDINA-SUMMIT-PORTAGE- TRUMBULL-WYANDOT-CRAWFORD-RICHLAND-ASHLAND-WAYNE-STARK-MAHONING- MARION-MORROW-HOLMES-KNOX-ASHTABULA LAKESHORE-NORTHERN ERIE- SOUTHERN ERIE- 533 AM EST WED FEB 15 2006 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH CENTRAL OHIO...NORTHEAST OHIO...NORTHWEST OHIO AND NORTHWEST PENNSYLVANIA. .DAY ONE...TODAY AND TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. IT WILL BECOME WINDY THURSDAY NIGHT INTO FRIDAY WITH THE PASSAGE OF A STRONG COLD FRONT. WIND GUSTS TO 40 MPH ARE POSSIBLE. THUNDERSTORMS MAY ALSO OCCUR THURSDAY NIGHT AND THE STORMS COULD PRODUCE STRONG OR PERHAPS LOCALLY DAMAGING WINDS. ARCTIC AIR WILL SPREAD ACROSS THE AREA ON FRIDAY AND INTO THE WEEKEND. OVERNIGHT LOW TEMPERATURES WILL FALL TO BETWEEN 5 AND 15 DEGREES IN MOST AREAS. SOME LAKE EFFECT SNOW IS EXPECTED BUT IT WILL LIKELY NOT BE HEAVY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED. LEZ142>149-162>169-161045- MAUMEE BAY TO RENO BEACH OH-RENO BEACH TO THE ISLANDS OH- THE ISLANDS TO VERMILION OH-VERMILION TO AVON POINT OH- AVON POINT TO WILLOWICK OH-WILLOWICK TO GENEVA-ON-THE LAKE OH- GENEVA-ON-THE-LAKE TO CONNEAUT OH-CONNEAUT OH TO RIPLEY NY- MAUMEE BAY OH TO RENO BEACH OH BEYOND 5 NM OF SHORE- RENO BEACH TO THE ISLANDS OH BEYOND 5 NM OF SHORE- THE ISLANDS TO VERMILION OH BEYOND 5 NM OF SHORE- VERMILION TO AVON POINT OH BEYOND 5 NM OF SHORE- AVON POINT TO WILLOWICK OH BEYOND 5 NM OF SHORE- WILLOWICK TO GENEVA-ON-THE-LAKE OH BEYOND 5 NM OF SHORE-GENEVA-ON- THE-LAKE TO CONNEAUT OH BEYOND 5 NM OF SHORE- CONNEAUT OH TO RIPLEY NY BEYOND 5 NM OF SHORE- 533 AM EST WED FEB 15 2006 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF LAKE ERIE. .DAY ONE...TODAY AND TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY WESTERLY GALE FORCE WINDS TO 40 KNOTS ARE LIKELY AFTER THE PASSAGE OF A STRONG COLD FRONT THURSDAY NIGHT. THE STRONGEST WINDS WILL OCCUR FOR 3 TO 6 HOURS AFTER THE PASSAGE OF THE FRONT. THUNDERSTORMS ARE ALSO POSSIBLE WITH THE FRONT. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED.
The office that day
Everything else NWS Cleveland, OH issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Feb 15, 3:43 PM EST | Marine Weather Statement | CLE | 48 hr |
Nearby
High Wind Watches in Ohio, 2006High Wind Watches in Pennsylvania, 2006Every high wind watch in 2006
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.